# SDR AALA20120407012

- Difficulty date: April 7, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N7531A
- Make and model: Doug DC-9-82
- Aircraft serial: 49923
- Aircraft time: 61,586 hours, 31,767 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Inoperative
- Location: Pitot Tube
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RUDDER LIMITER PITOT HEAT CIRCUIT BREAKER TRIPPED.  FLIGHT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RUDDER LIMITER PITOT TUBE.  SYSTEM GROUND CHECKED NORMAL.
